RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Galaktionov, Viktor Aleksandrovich

Statistics Math-Net.Ru
Total publications: 71
Scientific articles: 68

Number of views:
This page:2603
Abstract pages:13696
Full texts:6277
References:692
Professor
E-mail:

http://www.mathnet.ru/eng/person19030
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/189377

Publications in Math-Net.Ru
2014
1. V. A. Galaktionov, E. Mitidieri, S. I. Pokhozhaev, “Classification of global and blow-up sign-changing solutions of a semilinear heat equation in the subcritical Fujita range: second-order diffusion”, Adv. Nonlinear Stud., 14:1 (2014),  1–29  mathnet  mathscinet  zmath  isi  scopus
2013
2. V. A. Galaktionov, “The KPP-problem and $\log t$-front shift for higher-order semilinear parabolic equations”, Tr. Mat. Inst. Steklova, 283 (2013),  49–79  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 283 (2013), 44–74  isi  elib
2012
3. V. A. Galaktionov, E. Mitidieri, S. I. Pokhozhaev, “Global sign-changing solutions of a higher order semilinear heat equation in the subcritical Fujita range”, Adv. Nonlinear Stud., 12:3 (2012),  569–596  mathnet  mathscinet  zmath  isi  scopus
2008
4. V. A. Galaktionov, “On Nonexistence of Baras–Goldstein Type without Positivity Assumptions for Singular Linear and Nonlinear Parabolic Equations”, Tr. Mat. Inst. Steklova, 260 (2008),  130–150  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 260 (2008), 123–143  isi  elib  scopus
5. V. A. Galaktionov, “Nonlinear dispersion equations: Smooth deformations, compactions, and extensions to higher orders”, Zh. Vychisl. Mat. Mat. Fiz., 48:10 (2008),  1859  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 48:10 (2008), 1823–1856  isi  elib  scopus
6. V. A. Galaktionov, S. I. Pokhozhaev, “Third-order nonlinear dispersive equations: Shocks, rarefaction, and blowup waves”, Zh. Vychisl. Mat. Mat. Fiz., 48:10 (2008),  1819–1846  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 48:10 (2008), 1784–1810  isi  elib  scopus
2007
7. V. A. Galaktionov, S. I. Pokhozhaev, A. E. Shishkov, “Convergence in gradient systems with branching of equilibria”, Mat. Sb., 198:6 (2007),  65–88  mathnet  mathscinet  zmath  elib; Sb. Math., 198:6 (2007), 817–838  isi  elib  scopus
8. V. A. Galaktionov, S. I. Pokhozhaev, “On the absence of global solutions of nonlinear mixed problems”, Tr. Semim. im. I. G. Petrovskogo, 26 (2007),  73–91  mathnet  mathscinet  elib; J. Math. Sci. (N. Y.), 143:4 (2007), 3226–3238  scopus
2000
9. V. A. Galaktionov, Yu. V. Egorov, V. A. Kondrat'ev, S. I. Pokhozhaev, “Conditions for the existence of solutions to a quasilinear inequality in half-space”, Mat. Zametki, 67:1 (2000),  150–152  mathnet  mathscinet  zmath; Math. Notes, 67:1 (2000), 119–121  isi
1999
10. V. A. Galaktionov, “Ordered invariant sets for KdV-type nonlinear evolution equations”, Zh. Vychisl. Mat. Mat. Fiz., 39:9 (1999),  1564–1570  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 39:9 (1999), 1499–1505
1997
11. V. A. Galaktionov, S. A. Posashkov, “Maximal Sign-Invariants and New Exact Solutions of Quasilinear Parabolic Equations with Gradient Diffusivity”, Keldysh Institute preprints, 1997, 098  mathnet
1995
12. V. A. Galaktionov, S. A. Posashkov, S. R. Svirshchevskii, “Generalized separation of variables for differential equations with polynomial nonlinearities”, Differ. Uravn., 31:2 (1995),  253–261  mathnet  mathscinet; Differ. Equ., 31:2 (1995), 233–240
1994
13. V. A. Galaktionov, S. A. Posashkov, “Exact solutions and invariant spaces for nonlinear gradient diffusion equations”, Zh. Vychisl. Mat. Mat. Fiz., 34:3 (1994),  373–383  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 34:3 (1994), 313–321  isi
1993
14. J. J. L. Velázquez, V. A. Galaktionov, S. A. Posashkov, M. Á. Herrero, “On a general approach to extinction and blow-up for quasi-linear heat equations”, Zh. Vychisl. Mat. Mat. Fiz., 33:2 (1993),  246–258  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 33:2 (1993), 217–227  isi
1991
15. J. J. L. Velázquez, V. A. Galaktionov, M. A. Herrero, “The space structure near a blow-up point for semilinear heat equations: A formal approach”, Zh. Vychisl. Mat. Mat. Fiz., 31:3 (1991),  399–411  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 31:3 (1991), 46–55  isi
1990
16. Kh. L. Vaskes, V. A. Galaktionov, “Asymptotic behavior of solutions of a nonlinear diffusion-absorption equation with a critical exponent”, Dokl. Akad. Nauk SSSR, 314:3 (1990),  530–534  mathnet  mathscinet  zmath; Dokl. Math., 42:2 (1991), 484–487
17. V. A. Galaktionov, S. A. Posashkov, “The monotonicity property for a quasilinear degenerate parabolic equation”, Differ. Uravn., 26:7 (1990),  1127–1136  mathnet  mathscinet; Differ. Equ., 26:7 (1990), 819–827
18. V. A. Galaktionov, S. A. Posashkov, “Estimates from below for unbounded solutions of a quasilinear parabolic system of equations”, Mat. Zametki, 47:2 (1990),  8–14  mathnet  mathscinet  zmath; Math. Notes, 47:2 (1990), 111–116  isi
19. V. A. Galaktionov, “Accurate estimates for the amplitude and support of unbounded solutions of the nonlinear heat-conduction equation with a source”, Zh. Vychisl. Mat. Mat. Fiz., 30:3 (1990),  438–448  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 30:2 (1990), 67–74
1989
20. V. A. Galaktionov, “A sharp estimate for the support of the unbounded solution of a quasilinear degenerate parabolic equation”, Dokl. Akad. Nauk SSSR, 309:2 (1989),  265–268  mathnet  mathscinet  zmath; Dokl. Math., 40:3 (1990), 493–496
21. V. A. Galaktionov, S. A. Posashkov, “Modelling of sharpening processes in heat transfer problems with nonlinear source”, Matem. Mod., 1:12 (1989),  89–108  mathnet  mathscinet  zmath
22. V. A. Galaktionov, “A proof of localization of unbounded solutions for quasilinear heat equation with a source”, Matem. Mod., 1:3 (1989),  75–83  mathnet  mathscinet  zmath
23. V. A. Galaktionov, S. P. Kurdyumov, A. A. Samarskii, “On the method of stationary states for quasilinear parabolic equations”, Mat. Sb., 180:8 (1989),  995–1016  mathnet  mathscinet  zmath; Math. USSR-Sb., 67:2 (1990), 449–471  isi
24. V. A. Galaktionov, S. A. Posashkov, “New exact solutions of parabolic equations with quadratic nonlinearities”, Zh. Vychisl. Mat. Mat. Fiz., 29:4 (1989),  497–506  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 29:2 (1989), 112–119
1988
25. F. V. Bunkin, V. A. Galaktionov, N. A. Kirichenko, S. P. Kurdyumov, A. A. Samarskii, “Localization in a nonlinear problem of radiation-induced ignition”, Dokl. Akad. Nauk SSSR, 302:1 (1988),  68–71  mathnet  mathscinet  zmath; Dokl. Math., 33:9 (1988), 661–663
26. V. A. Galaktionov, S. P. Kurdyumov, A. A. Samarskii, “The structure of limit distributions of unbounded solutions of quasilinear parabolic equations”, Dokl. Akad. Nauk SSSR, 301:4 (1988),  781–785  mathnet  mathscinet  zmath; Dokl. Math., 38:1 (1989), 138–142
27. V. A. Galaktionov, S. A. Posashkov, “A method of investigating unbounded solutions of quasilinear parabolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 28:6 (1988),  842–854  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 28:3 (1988), 148–156
28. F. V. Bunkin, V. A. Galaktionov, N. A. Kirichenko, S. P. Kurdyumov, A. A. Samarskii, “A nonlinear boundary value problem of ignition by radiation”, Zh. Vychisl. Mat. Mat. Fiz., 28:4 (1988),  549–559  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 28:2 (1988), 157–164
1987
29. V. A. Galaktionov, S. A. Posashkov, “Estimates for localized unbounded solutions of quasilinear parabolic equations”, Differ. Uravn., 23:7 (1987),  1133–1143  mathnet  mathscinet
1986
30. V. A. Galaktionov, “Asymptotic behavior of unbounded solutions of the nonlinear equation $u_t=(u^\sigma u_x)_x+u^\beta$ near a “singular” point”, Dokl. Akad. Nauk SSSR, 288:6 (1986),  1293–1297  mathnet  mathscinet  zmath
31. V. A. Galaktionov, S. A. Posashkov, “A nonlinear equation of “rapid diffusion” in $\mathbf{R}^N$”, Dokl. Akad. Nauk SSSR, 287:3 (1986),  539–542  mathnet  mathscinet  zmath
32. V. A. Galaktionov, S. A. Posashkov, “Application of new comparison theorems to the investigation of unbounded solutions of nonlinear parabolic equations”, Differ. Uravn., 22:7 (1986),  1165–1173  mathnet  mathscinet
33. V. A. Galaktionov, V. A. Dorodnitsyn, G. G. Yelenin, S. P. Kurdyumov, A. A. Samarskii, “A quasilinear equation of heat conduction with a source: peaking, localization, symmetry, exact solutions, asymptotic behavior, structures”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh., 28 (1986),  95–205  mathnet  mathscinet  zmath; J. Soviet Math., 41:5 (1988), 1222–1292
34. V. A. Galaktionov, S. P. Kurdyumov, S. A. Posashkov, A. A. Samarskii, “A nonlinear elliptic problem with a complex spectrum of solutions”, Zh. Vychisl. Mat. Mat. Fiz., 26:3 (1986),  398–407  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 26:2 (1986), 48–54
1985
35. V. A. Galaktionov, S. P. Kurdyumov, A. A. Samarskii, “Asymptotic stability of self-similar solutions of an equation of heat conduction with a nonlinear sink”, Dokl. Akad. Nauk SSSR, 281:1 (1985),  23–28  mathnet  mathscinet  zmath
36. F. V. Bunkin, V. A. Galaktionov, N. A. Kirichenko, S. P. Kurdyumov, A. A. Samarskii, “A nonlinear problem of laser thermochemistry. II”, Differ. Uravn., 21:12 (1985),  2097–2105  mathnet  mathscinet
37. F. V. Bunkin, V. A. Galaktionov, N. A. Kirichenko, S. P. Kurdyumov, A. A. Samarskii, “A nonlinear problem of laser thermochemistry. I”, Differ. Uravn., 21:11 (1985),  1947–1958  mathnet  mathscinet
38. V. A. Galaktionov, S. P. Kurdyumov, A. A. Samarskii, “A parabolic system of quasilinear equations. II”, Differ. Uravn., 21:9 (1985),  1544–1559  mathnet  mathscinet
39. V. A. Galaktionov, “Asymptotic behavior of unbounded solutions of the nonlinear parabolic equation $u_t=(u^\sigma u_x)_x+u^{\sigma+1}$”, Differ. Uravn., 21:7 (1985),  1126–1134  mathnet  mathscinet
40. V. A. Galaktionov, “A proof of the localization of unbounded solutions of the nonlinear parabolic equation $u_t=(u^\sigma u_x)_x+u^\beta$”, Differ. Uravn., 21:1 (1985),  15–23  mathnet  mathscinet
41. V. A. Galaktionov, S. P. Kurdyumov, A. A. Samarskii, “On asymptotic “eigenfunctions” of the Cauchy problem for a nonlinear parabolic equation”, Mat. Sb. (N.S.), 126(168):4 (1985),  435–472  mathnet  mathscinet  zmath; Math. USSR-Sb., 54:2 (1986), 421–455
42. V. A. Galaktionov, S. P. Kurdyumov, A. A. Samarskii, “A new class of asymptotic “eigenfunctions” of the Cauchy problem for a nonlinear parabolic equation”, Zh. Vychisl. Mat. Mat. Fiz., 25:12 (1985),  1833–1839  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 25:6 (1985), 151–155
1984
43. F. V. Bunkin, V. A. Galaktionov, N. A. Kirichenko, S. P. Kurdyumov, A. A. Samarskii, “A nonlinear problem of laser thermochemistry”, Dokl. Akad. Nauk SSSR, 279:4 (1984),  838–842  mathnet  mathscinet
44. V. A. Galaktionov, S. P. Kurdyumov, A. A. Samarskii, “On the method of stationary states for nonlinear evolution parabolic problems”, Dokl. Akad. Nauk SSSR, 278:6 (1984),  1296–1300  mathnet  mathscinet  zmath
45. V. A. Galaktionov, “An equation of nonlinear heat conduction with nonpower coefficient in a bounded domain”, Dokl. Akad. Nauk SSSR, 275:2 (1984),  285–289  mathnet  mathscinet  zmath
46. V. A. Galaktionov, S. P. Kurdyumov, A. A. Samarskii, “Asymptotic stability of invariant solutions of nonlinear equations of heat conduction with a source”, Differ. Uravn., 20:4 (1984),  614–632  mathnet  mathscinet
47. V. A. Galaktionov, S. P. Kurdyumov, A. A. Samarskii, “On approximate self-similar solutions of a class of quasilinear heat equations with a source”, Mat. Sb. (N.S.), 124(166):2(6) (1984),  163–188  mathnet  mathscinet  zmath; Math. USSR-Sb., 52:1 (1985), 155–180
1983
48. V. A. Galaktionov, S. P. Kurdyumov, A. A. Samarskii, “A parabolic system of quasilinear equations. I”, Differ. Uravn., 19:12 (1983),  2123–2140  mathnet  mathscinet
49. V. A. Galaktionov, A. A. Samarskii, “Methods of constructing approximate self-similar solutions of nonlinear heat equations. IV”, Mat. Sb. (N.S.), 121(163):2(6) (1983),  131–155  mathnet  mathscinet  zmath; Math. USSR-Sb., 49:1 (1984), 125–149
50. V. A. Galaktionov, A. A. Samarskii, “Methods of constructing approximate self-similar solutions of nonlinear heat equations. III”, Mat. Sb. (N.S.), 120(162):1 (1983),  3–21  mathnet  mathscinet  zmath; Math. USSR-Sb., 48:1 (1984), 1–18
51. V. A. Galaktionov, “Conditions for global non-existence and localizations of solutions of the Cauchy problem for a class of non-linear parabolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 23:6 (1983),  1341–1354  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 23:6 (1983), 36–44
52. V. A. Galaktionov, “On the global unsolvability of Cauchy problems for quasilinear parabolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 23:5 (1983),  1072–1087  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 23:5 (1983), 31–41
53. V. A. Galaktionov, A. A. Samarskii, “Difference solutions of a class of quasilinear parabolic equations. II”, Zh. Vychisl. Mat. Mat. Fiz., 23:4 (1983),  831–838  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 23:4 (1983), 40–44
54. V. A. Galaktionov, A. A. Samarskii, “Difference solutions of a class of quasilinear parabolic equations. I”, Zh. Vychisl. Mat. Mat. Fiz., 23:3 (1983),  646–659  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 23:3 (1983), 83–91
55. V. A. Galaktionov, “Critical conditions and comparison theorems for difference solutions of nonlinear parabolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 23:1 (1983),  109–118  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 23:1 (1983), 74–80
1982
56. V. A. Galaktionov, “Approximate self-similar solutions of the heat equation”, Dokl. Akad. Nauk SSSR, 265:4 (1982),  784–789  mathnet  mathscinet  zmath
57. V. A. Galaktionov, “On localization conditions for unbounded solutions of quasilinear parabolic equations”, Dokl. Akad. Nauk SSSR, 264:5 (1982),  1035–1040  mathnet  mathscinet  zmath
58. V. A. Galaktionov, A. A. Samarskii, “Methods of constructing approximate self-similar solutions of nonlinear heat equations. II”, Mat. Sb. (N.S.), 118(160):4(8) (1982),  435–455  mathnet  mathscinet  zmath; Math. USSR-Sb., 46:4 (1983), 439–458
59. V. A. Galaktionov, A. A. Samarskii, “Methods of constructing approximate self-similar solutions of nonlinear heat equations. I”, Mat. Sb. (N.S.), 118(160):3(7) (1982),  291–322  mathnet  mathscinet  zmath; Math. USSR-Sb., 46:3 (1983), 291–321
60. V. A. Galaktionov, “The existence and non-existence of global solutions of boundary value problems for quasi-linear parabolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 22:6 (1982),  1369–1385  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 22:6 (1982), 88–107
61. V. A. Galaktionov, “Conditions for the absence of global solutions of a class of quasilinear parabolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 22:2 (1982),  322–338  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 22:2 (1982), 73–90
1981
62. V. A. Galaktionov, S. P. Kurdyumov, A. P. Mikhailov, A. A. Samarskii, “Localization of heat in nonlinear media”, Differ. Uravn., 17:10 (1981),  1826–1841  mathnet  mathscinet
63. V. A. Galaktionov, “A boundary value problem for the nonlinear parabolic equation $u_t=\Delta u^{\sigma+1}+u^\beta$”, Differ. Uravn., 17:5 (1981),  836–842  mathnet  mathscinet  zmath
64. V. A. Galaktionov, “Some properties of travelling waves in a medium with nonlinear thermal conductivity and a source of heat”, Zh. Vychisl. Mat. Mat. Fiz., 21:4 (1981),  980–989  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 21:4 (1981), 167–176
1980
65. V. A. Galaktionov, S. P. Kurdyumov, A. P. Mikhailov, A. A. Samarskii, “Unbounded solutions of the Cauchy problem for the parabolic equation $u_t=\nabla(u^\sigma\nabla u)+u^\beta$”, Dokl. Akad. Nauk SSSR, 252:6 (1980),  1362–1364  mathnet  mathscinet  zmath
66. V. A. Galaktionov, “Approximate self-similar solutions of equations of heat conduction type”, Differ. Uravn., 16:9 (1980),  1660–1676  mathnet  mathscinet  zmath
67. V. A. Galaktionov, S. P. Kurdyumov, A. P. Mikhailov, A. A. Samarskii, “Asymptotic phase of modes with peaking and effective localization of heat in problems of nonlinear heat conduction”, Differ. Uravn., 16:7 (1980),  1196–1204  mathnet  mathscinet
1979
68. V. A. Galaktionov, S. P. Kurdyumov, A. P. Mikhailov, A. A. Samarskii, “Comparison of solutions to parabolic equations”, Dokl. Akad. Nauk SSSR, 248:3 (1979),  586–589  mathnet  mathscinet  zmath
69. A. A. Samarskii, V. A. Galaktionov, S. P. Kurdyumov, A. P. Mikhailov, “Localization of diffusion processes in media with constant properties”, Dokl. Akad. Nauk SSSR, 247:2 (1979),  349–353  mathnet
70. A. A. Samarskii, A. P. Mikhailov, S. P. Kurdyumov, V. A. Galaktionov, “An approach to the comparison of solutions of parabolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 19:6 (1979),  1451–1461  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 19:6 (1979), 91–102

1988
71. V. A. Galaktionov, S. A. Posashkov, “Letter to the editor: “Estimates for localized unbounded solutions of quasilinear parabolic equations””, Differ. Uravn., 24:3 (1988),  545  mathnet  mathscinet
1986
72. V. A. Galaktionov, S. P. Kurdyumov, A. A. Samarskii, “Letter to the Editor”, Mat. Sb. (N.S.), 131(173):3(11) (1986),  413  mathnet  mathscinet  zmath; Math. USSR-Sb., 59:2 (1988), 407
1983
73. V. A. Galaktionov, A. A. Samarskii, “Letter to the Editor”, Mat. Sb. (N.S.), 121(163):2(6) (1983),  286  mathnet  mathscinet; Math. USSR-Sb., 49:1 (1984), 283

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020